Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2263 Users
40197 Reactions
2.1 M Views
(@chelsun)
Very Active Member
Joined: 3 years ago
Posts: 52
 

I'm posting to give some hope to those of you who are still suffering after getting vaccinated. I too, developed POTS like symptoms after getting vaccinated with Pfizer. First vaccine in Jan., 2nd one middle of Feb. I was experincing dizziness, low blood pressure when standing, rapid heart rate, numbness in my legs, floaters and extreme fatigue. Early in the month of May, I was so extremely tachycardia upon even sitting up, I was admitted to the hosptial for 8 days.

Since then I am 90% better. I did see two cardiologist and a neurologist, all wanted to put me on steriods, but I wanted to try to solved this without. What I did was, I increased my hydration, 80 Fl oz of water a day, as well as a half a bottle of Pedalyte every morning, increased my salt intake and went back to taking my vitamin supplement that I had stopped prior to the vaccine. I also bought a rowing machine and have used it to get endurance back while being in a seated position. 

As of today, I can now do about a mile walk and my heart rate and blood pressure have returned to normal, I'm no longer fatigue and if I have floaters I'm not seeing them.  

It did take some time to get back to normal, but want to give encouragment to those who are still suffering. Don't give up hope and try different approaches until you get one that works for you. 

P.S. I beat cancer in 2019 and I wasn't about to let the vaccine beat me! 

 


   
Plazervil2500, Plazervil2500, Jolie Molie and 15 people reacted
ReplyQuote
(@chelsun)
Very Active Member
Joined: 3 years ago
Posts: 52
 

@holt Just reading what worked for you. Very interesting. I too had to find my own cure, didn't want to take steriods the doctors were recommending. 

I'm now 90% recovered. 


   
Charsen, PfizerVictim, Charsen and 1 people reacted
ReplyQuote
(@chelsun)
Very Active Member
Joined: 3 years ago
Posts: 52
 

@axteller Thank you for posting this. Its so good to hear that the vitamin regime is working for many on this thread. 


   
Axman and Axman reacted
ReplyQuote
(@chelsun)
Very Active Member
Joined: 3 years ago
Posts: 52
 

@makanahi Many on here are taking the following vitamin regime with success. Just thought I would past it on to you. 

1500mg liposomal glutathione, 25mg zinc and 800mg quercetin


   
sachi and sachi reacted
ReplyQuote
(@johnson2021)
Active Member
Joined: 3 years ago
Posts: 7
 

@hoping43 

 

Detox ASAP

 


   
ReplyQuote
(@larisa)
Active Member
Joined: 3 years ago
Posts: 5
 

Hello! I am RN and work with COVID patients. Fortunately, COVID didn't get me but the vaccine did. It is so frustrating. I had an episode of dizziness about 15 minutes after my first Pfizer shot. Two weeks after, almost passed out at work and had to take two weeks off due to my symptoms. I had a sore throat, metallic taste, and dizziness. COVID test came back negative and then I found this forum... I canceled my second shot. It's been four weeks now and my symptoms persist. I have fullness in my left ear, tingling and numbness in my face/neck/tongue, dizziness/nausea. I would say the symptoms are intermittent from mild to moderate but very scary and make me anxious which makes it even worse. My PCP was reluctant to relate it to vaccination but I was 100% healthy before it. I just hope there's not permanent damage. 


   
ReplyQuote
(@holt)
Active Member
Joined: 3 years ago
Posts: 12
 

@gingerjones I searched for an hour trying to find the paper again. I didn’t save it and I can’t find the exact paper I read. I’m so sorry. I can find papers about COVID and the anti depressant but I can’t find the one about the COViD vaccine and serotonin and the neurological effects. I guess others in the forum already knew this, but coffee and sugar just put me back to square one on my vacation today. I wish I had read the whole forum. I will keep looking when I get back home Friday.


   
ReplyQuote
(@sissy)
New Member
Joined: 3 years ago
Posts: 3
 

@marmag123

I had my shots in February and March. At the end of May I started having double vision and then dizziness. We thought it was vertigo and I did Physical Therapy which didn’t help. I have had every test possible and no one knows what’s going on. My eyesight has now changed from only wearing glasses to drive to now I’m wearing special glasses all the time. Even with the glasses I still have days I have trouble walking. I also have neck pain and have trouble bending over. Is there anyone on here having these issues 3 months after the shot?


   
ReplyQuote
(@sissy)
New Member
Joined: 3 years ago
Posts: 3
 

@chelsun Did you have any issues with your throat?


   
ReplyQuote
 Ero
(@eroe)
New Member
Joined: 3 years ago
Posts: 4
 

@chelsun how much time did it take for you to remove the dizziness after the vaccine?


   
ReplyQuote
 Lili
(@lili23)
Very Active Member
Joined: 3 years ago
Posts: 118
 

@brookj blurry vision is the worst I use to wake up in the morning and be be able to see and even open my eyes but now a little better flotters are still here though.


   
ReplyQuote
(@dianeminnesota)
New Member
Joined: 3 years ago
Posts: 4
 

@rockingonaboat I added my story here on Aug. 17. I get you- I remember telling my husband about month into my bad symptoms that I "just wanted to feel normal again". I experienced the buzzed feeling you mentioned and also for a while felt like I couldn't take in enough oxygen. I have certainly gained a different perspective and will forever feel much compassion for anyone who claims they are dizzy or unbalanced.


   
ReplyQuote
 Eli
(@caldas)
New Member
Joined: 3 years ago
Posts: 1
 

@dmac01515 I'm one more case. After 3 hrs of having my 1st shot of Pfizer, I became nauseated and extremely dizzy for months. The 2nd shot got me sick for days but didn't impact. Fast forward to 4 months later, my nausea is almost gone but my vertigo, imbalance & fatigue all have intensified. I sometimes feel better for 2 wks and I get hopeful but then it returns. Studies have proven vaccine causes inflammations (nerves, heart, brain) and I want to believe it decreases with time, but that wishful thinking. Your comments or suggestions?


   
ReplyQuote
(@sallyhardie)
New Member
Joined: 3 years ago
Posts: 3
 

@brysonsmom04 I has the Pfizer  vaccine on the 16th July, I woke up feeling  very dizzy on the 16th and have been dizzy non stop since then. 


(@sallyhardie)
New Member
Joined: 3 years ago
Posts: 3
 

@teresawarren40  Are you starting to feel better now? I had the Pfizer vaccine on 16th July and have been battling with terrible vertigo ever since, it Is debilitating.  


   
ReplyQuote
Page 470 / 1151